Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 810843, 8 pages
http://dx.doi.org/10.1155/2015/810843
Research Article

A Finite-Difference Solution of Solute Transport through a Membrane Bioreactor

1Department of Chemical Engineering, Cape Peninsula University of Technology, P.O. Box 652, Cape Town 8000, South Africa
2Department of Mathematics and Applied Mathematics, University of Cape Town, Private Bag X3, Rondebosch 7700, South Africa

Received 26 December 2014; Revised 10 March 2015; Accepted 12 March 2015

Academic Editor: Sergio Preidikman

Copyright © 2015 B. Godongwana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Godongwana, D. Solomons, and M. S. Sheldon, “A Finite-Difference Solution of Solute Transport through a Membrane Bioreactor,” Mathematical Problems in Engineering, vol. 2015, Article ID 810843, 8 pages, 2015. https://doi.org/10.1155/2015/810843.